انگلیسی
شنبه ٠٤ آذر ١٣٩٦
ورود به سایت شخصی

نام و نام خانوادگی:حمیدمرتضی اصل              

مرتبه علمی:مربی

پست الکترونیکی :h_mortazaasl@yahoo.com

مقالات ژورنال

  •    Homothetic Motions in the Dual 3_Spaces Int. J. Contemp. Math. Sciences, Vol. 6, 2011, no. 17, 841 - 852.
  • DEMOIVRE’S FORMULA FOR MATRICES OF QUATERNIONS JP Journal of Algebra, Number Theory and Applications Volume 21, Number 1, 2011, Pages 57-67.
  • SOME ALGEBRAIC PROPERTIES OF DUAL GENERALIZED QUATERNIONS ALGEBRAFar East Journal of MathematicalSciences(FJMS)August2012.
  • A STUDY ON SEMI-QUATERNIONS ALGEBRA IN SEMI-EUCLIDEAN 4-SPACE  Mathematical Sciences And  ApplicationsE-Notes August2013.

  

 کلیه حقوق مادی و معنوی برای دانشگاه آزاد واحد شبستر محفوظ است.